Heights and totally real numbers

  • Lukas Pottmeyer

    Technische Hochschule Darmstadt, Germany


In 1973 Schinzel proved in [20] that the standard logarithmic height on the maximal totally real field extension of the rationals is either zero or bounded from below by a positive constant. In this paper we study this property for canonical heights associated to rational functions and the corresponding dynamical system on the affine line.

Cite this article

Lukas Pottmeyer, Heights and totally real numbers. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 4, pp. 471–483

DOI 10.4171/RLM/662